Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Recurring sensation of warmth on abdomen, heartburn after started taking birth control pills. Cause?

I have a sensation of warmth on my left abdomen right below my ribcage that comes and goes several times a day. The is no pain whatsoever, just an odd warmth. This has been happening for about 2-3 months now, right around the time I started taking the birth control pill , Trivora. I also have heartburn much more frequently than usual. The only time previously that I have had such frequent heartburn is in third trimester of pregnancy. Wondering if it could be hormones or a stomach problem that I should have checked out.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.
Since the symptom you have is limited to the stomach area only, it is not due to hormonal problem. Acidity is the likely cause as you also have a history of heartburn.
You can consider taking medication like prilosec for relief.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor